# SDR QXEA9801506

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Condition: Damaged
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE LEFT-HAND LEVER ASSEMBLY VARIOUS DAMAGE EXISTS ON AFT END UPPER AND LOWER EARS ADJACENT TO STRAIGHT PUSHROD BOLT HOLE.  REPAIRED IAW HORIZON AIR EA 4-55-86.
